Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On universal functions


Author: Hartley Rogers
Journal: Proc. Amer. Math. Soc. 16 (1965), 39-44
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0171705-4
MathSciNet review: 0171705
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Davis, A note on universal Turing machines, Automata Studies, pp. 167-175, Princeton Univ. Press, Princeton, N. J., 1956. MR 0079547 (18:103d)
  • [2] -, The definition of universal Turing machine, Proc. Amer. Math. Soc. 8 (1957), 1125-1126. MR 0095781 (20:2282)
  • [3] H. Rogers, Jr., Gödel numberings of partial recursive functions, J. Symbolic Logic 23 (1958), 331-341. MR 0103821 (21:2585)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171705-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society